Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    en1222's Avatar
    en1222 is offline Member
    Join Date
    Oct 2002

    Help problems after PCT

    I ran a cycle of test prop, fina, winny in the summer. It ended on Oct 1. I started PCT right after for 21 days and everything was fine until a mid dec. Now all of a sudden my balls are shriking again and I am losing my sex drive and erection(I just got some viagra). I also was taking 4g of tribulus ED but i stopped that because i thought that was shriking my balls.
    I took 50mg of clomid for the last 10 days but it seems to be doing nothing.
    What should i do?
    Is normal?
    Why are my balls shrinking again and i am not even on anything?
    Should I up the clomid dose and run it for another 10 days or is that too much clomid?

    Please help thanks.

  2. #2
    Gassman is offline New Member
    Join Date
    Dec 2004
    Dude stop playing guessing games and go get a blood work up done to see where your Test levels are at.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts